MathSciNet Relay Station
MathSciNet bibliographic data
MR447901 (56 #6211) 41A20
Sidi, Avram Uniqueness of Padé approximants from series of orthogonal polynomials. Math. Comp. 31 (1977), no. 139, 738–739.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement